Why You Should Stop Taking Tea on The Roadside - NAFDAC Highlights Serious Dangers

at 24-02-2020 07:28PM (1 month ago)

(26090 | Addicted Hero) (f)



The National Agency for Food and Drug Administration and Control (NAFDAC) has warned Nigerians to be cautious when taking tea popularly known as `Maishayi’ from vendors.

Prof. Mojisola Adeyeye, NAFDAC Director-General gave the warning in an interview with the News Agency of Nigeria (NAN) on Monday in Abuja.

Adeyeye said that the warning became necessary following information the agency received that Maishayi now mix intoxicating drugs in the tea prepared for customers.

She mentioned intoxicating drugs such as tramadol, Vieteling, Marijuana and others, adding that people could lose their lives after taking tea mixed with such drugs.

“In the US, lots of people are dying because of these medicines. How can such medicines mix with palm wine in the name of getting high in Nigeria?

“There are some medicines you cannot take if you have cardiovascular problem,”
she said.

The director-general said that the agency was working toward collaborating with the National Institute for Pharmaceutical Research and Development (NIPRD) to check for quality medicine in orthodox and herbal.

According to her, the idea is necessary since NIPRD specialises on research, and the purpose is to safeguard the health of the nation.



Baye77 at 25-02-2020 06:04PM (1 month ago)
(6233 | Gistmaniac) (m)

Dont just talk that talk for north...people go think u don dey crase ne...and besides, I dont believe any "mai shayi" will add anything u dont want to your tea...
Reply